Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Remarks on lattice ordered groups and vector lattices. I. Carathéodory functions


Author: Casper Goffman
Journal: Trans. Amer. Math. Soc. 88 (1958), 107-120
MSC: Primary 06.00; Secondary 20.00
MathSciNet review: 0097331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice, ordered groups, Ann. of Math. (2) 43 (1942), 298–331. MR 0006550
  • [2] Ky Fan, Partially ordered additive groups of continuous functions, Ann. of Math. (2) 51 (1950), 409–427. MR 0033980
  • [3] A. H. Clifford, A class of partially ordered abelian groups related to Ky Fan’s characterizing subgroups, Amer. J. Math. 74 (1952), 347–356. MR 0047674
  • [4] Frédéric Riesz, Sur quelques notions fondamentales dans la théorie générale des opérations linéaires, Ann. of Math. (2) 41 (1940), 174–206 (French). MR 0000902
  • [5] H. Freudenthal, Teilweise geordnete moduln, Proc. Akad. Wet. Amsterdam vol. 39 (1936) pp. 641-651.
  • [6] L. Kantorovitch, Lineare halbgeordnete Räume, Mat. Sbornik vol. 44 (1937) pp. 121-168.
  • [7] Otton Martin Nikodym, Sur les êtres fonctionoïdes; une généralisation de la notion de fonction, C. R. Acad. Sci. Paris 226 (1948), 375–377 (French). MR 0023328
  • [8] C. Carathéodory, Entwurf fur eine Algebraisierung des Integralbegriffs, Sitzungs. der Bayer Akad. der Wiss., 1938, pp. 28-67.
  • [9] C. Carathéodory, Mass und Integral und ihre Algebraisierung, Birkhäuser Verlag, Basel und Stuttgart, 1956 (German). Herausgegeben von P. Finsler, A. Rosenthal, und R. Steuerwald. MR 0079628
  • [10] Kenkichi Iwasawa, On the structure of conditionally complete lattice-groups, Jap. J. Math. 18 (1943), 777–789. MR 0015117
  • [11] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [12] R. Baer, Zur Topologie der Gruppen, J. Reine Angew. Math. vol. 160 (1929) pp. 208-226.
  • [13] Henri Cartan, Un théorème sur les groupes ordonnés, Bull. Sci. Math. 63 (1939), 201–205 (French). MR 0000259
  • [14] P. Jaffard, Contribution a l'étude des groupes ordonnés, J. Math. Pures Appl. vol. 32 (1953) pp. 203-280.
  • [15] N. Bourbaki, Éléments de mathématique, Livre VI, Intégration, Chapter 2, Paris, 1952.
  • [16] V. S. Krishnan, The theory of homomorphisms and congruences for partially ordered sets, Proc. Indian Acad. Sci., Sect. A. 22 (1945), 1–19. MR 0013132
  • [17] R. S. Pierce, Homomorphisms of semi-groups, Ann. of Math. (2) 59 (1954), 287–291. MR 0062120
  • [18] Demetrios A. Kappos, Ein Beitrag zur Carathéodoryschen Definition der Ortsfunktionen in Booleschen Algebren, Math. Z. 51 (1949), 616–634 (German). MR 0028375
  • [19] Shizuo Kakutani, Concrete representation of abstract (𝐿)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523–537. MR 0004095
  • [20] L. W. Cohen and Casper Goffman, The topology of ordered Abelian groups, Trans. Amer. Math. Soc. 67 (1949), 310–319. MR 0032648, 10.1090/S0002-9947-1949-0032648-5

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00, 20.00

Retrieve articles in all journals with MSC: 06.00, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0097331-4
Article copyright: © Copyright 1958 American Mathematical Society